# SDR SWAA2019091036678

- Difficulty date: September 7, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 67,440 hours, 39,902 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Part number: 115A5211
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR FORWARD TRUNNION FITTING, LOWER OUTBOARD, OUTER LUG FACE CORRODED.  REPAIRED LUG FACE PER EA.
